# SDR DALA2017012400617

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 47,676 hours, 23,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 EACH CRACKS FOUND ON UPPER FORWARD BULKHEAD IN LEFT MLG WHEEL WELL. MAINTENANCE REPAIRED PER SRM 57-10-10, REPAIR 3, ALTERNATIVE REP 2.
